Follow
Farah Balaadich
Farah Balaadich
Other namesⴼⴰⵔⴰⵀ ⴱⴰⵍⴰⴰⴷⵉⵛⵀ
Assistant Professor of Mathematics, Sultan Moulay Slimane University Faculty of Science and
Verified email at usms.ma - Homepage
Title
Cited by
Cited by
Year
A weak solution to quasilinear elliptic problems with perturbed gradient
E Azroul, F Balaadich
Rendiconti del Circolo Matematico di Palermo Series 2 70, 151-166, 2021
272021
Quasilinear elliptic systems in perturbed form
F Balaadich, E Azroul
International Journal of Nonlinear Analysis and Applications 10 (2), 255-266, 2019
272019
Weak solutions for generalized p-Laplacian systems via Young measures
E Azroul, F Balaadich
Moroccan Journal of Pure and Applied Analysis 4 (2), 77-84, 2018
272018
On strongly quasilinear elliptic systems with weak monotonicity
E Azroul, F Balaadich
Journal of Applied Analysis 27 (2), 2021
152021
Existence of Solutions for a Class of Kirchhoff-Type Equation via Young Measures
E Azroul, F Balaadich
Numerical Functional Analysis and Optimization, 2021
122021
Quasilinear elliptic systems with nonstandard growth and weak monotonicity
E Azroul, F Balaadich
Ricerche di Matematica 69 (1), 35-51, 2020
112020
Strongly Quasilinear Parabolic Systems in Divergence Form with Weak Monotonicity
E Azroul, F Balaadich
Khayyam Journal of Mathematics (KJM) 6 (1), 57-72, 2020
112020
Existence of solutions for generalized p (x)-Laplacian systems
E Azroul, F Balaadich
Rendiconti del Circolo Matematico di Palermo Series 2 69 (3), 1005-1015, 2020
102020
Existence of weak solutions for quasilinear elliptic systems in Orlicz spaces
E Azroul, F Balaadich
Applicable Analysis, 1-14, 2019
102019
Generalized p(x)-elliptic system with nonlinear physical data
A Elhoussine, B Farah
Journal of Applied Analysis and Computation 10 (5), 1995-2007, 2020
8*2020
Elliptic Systems of p-Laplacian Type
F Balaadich, E Azroul
Tamkang journal of Mathematics, 2021
72021
On a class of quasilinear elliptic systems
B Farah, A Elhoussine
Acta Scientiarum Mathematicarum 87 (1-2), 141-152, 2021
7*2021
Existence of solutions for a quasilinear elliptic system with variable exponent
F Balaadich, E Azroul
Int. J. Nonlinear Anal. Appl 12 (2), 205-2017, 2021
6*2021
Young measure theory for unsteady problems in Orlicz–Sobolev spaces
E Azroul, F Balaadich
Rendiconti del Circolo Matematico di Palermo Series 2 69 (3), 1265-1278, 2020
62020
Quasilinear elliptic systems with right hand side in divergence form
E Azroul, F Balaadich
Rocky Mountain Journal of Mathematics 50 (9), 1935-1949, 2020
62020
Existence and uniqueness results for quasilinear parabolic systems in Orlicz spaces
F Balaadich, E Azroul
Journal of Dynamical and Control Systems 26 (3), 407-421, 2020
52020
Weak solutions for obstacle problems with weak monotonicity
F Balaadich, E Azroul
Studia Scientiarum Mathematicarum Hungarica 58 (2), 171-181, 2021
42021
Existence of Solutions to the A-Laplace System via Young Measures
F Balaadich, E Azroul
Zeitschrift für Analysis und ihre Anwendungen, 2021
42021
A NOTE ON QUASILINEAR PARABOLIC SYSTEMS IN GENERALIZED SPACES
E Azroul, F Balaadich
Khayyam Journal of Mathematics 7 (1), 86-95, 2021
42021
On p-Kirchhoff-type parabolic problems
F Balaadich
Rendiconti del Circolo Matematico di Palermo 72, 1005–1016, 2023
22023
The system can't perform the operation now. Try again later.
Articles 1–20